C.R. BARD, INC. (BASD) -3006260740 WINGED INFUSION SET WITH INJECTION SITE 20G X 0.75IN; NEEDLE, HYPODERMIC, SINGLE LUMEN
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported via chat "all 5 grippers that i have used so far leaks from a crack on the plastic tubing.We received a box of grippers a week ago and we have used five of the so far.I receive several different medication via pumps and syringes (push).After a few uses, a crack develops and medication leaks out.The crack is located in the clear tubing between the y fitting and the needle.These devises were purchase at a local home care service provider in canada.So far each and every one of them has failed after 1 day of use.¿ add info rec'd (b)(6) 2022.It was reported by ms&s " contacted customer over the phone.We discussed his situation ¿ he has a daughter that has a dual lumen ivad that requires dual access.When she had a single lumen ivad they were using gripper needles from smiths medical (and he said that this is what the lihn provided him with) and they worked great, but when she went to a dual lumen, the grippers didn¿t fit side by side.He stated that the hospital inserted our bard¿ wis 20g with y-site 0.75" for her dual lumen access so the care provider asked the lihn for these but they didn¿t provide them.So he sourced out a place to buy ours instead (cardinal) so that she could have dual access (she uses one lumen for tpn only and the other lumen for ns and meds).Then he noticed that after 2-3 days of infusion the administration set starts to leak.He says that most often it is nurses inserting the access needles and other times it is him, but they have done this for a long time and have not changed anything.I could not think of a reason for this leakage from the tubing based on the information provided.From the information gathered, it seems like this needle set is being used for an appropriate purpose.It was reported this occurred with five devices.This report addresses the third device.